# SDR SWIA201436227

- Difficulty date: February 2, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 30,498 hours, 25,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE LIGHT BULBS ON THE EMERGENCY EXIT SIGN NEXT TO SERVICE DOOR IS BURNED OUT.  FLT 6415 RELAMPED.
